BibTeX record journals/jacm/HansenMZ13

download as .bib file

@article{DBLP:journals/jacm/HansenMZ13,
  author    = {Thomas Dueholm Hansen and
               Peter Bro Miltersen and
               Uri Zwick},
  title     = {Strategy Iteration Is Strongly Polynomial for 2-Player Turn-Based
               Stochastic Games with a Constant Discount Factor},
  journal   = {J. {ACM}},
  volume    = {60},
  number    = {1},
  pages     = {1:1--1:16},
  year      = {2013},
  url       = {https://doi.org/10.1145/2432622.2432623},
  doi       = {10.1145/2432622.2432623},
  timestamp = {Tue, 06 Nov 2018 12:51:46 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jacm/HansenMZ13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier